# SDR SCNA99522

- Difficulty date: July 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20764
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 380-400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE CHECK, THE FLOORBOARD SUPPORT BETWEEN BS 380 AND 400 RBL 13 WAS FOUND TO BE CORRODED.  REMOVED AND INSTALLED NEW FLOORBOARD SUPPORT, SHIMMED, TREATED, AND PRIMED IAW SRM 51101 51302 51201 51106.
